(*I'm aware that the insertion procedure itself may cause cramping that lasts for up to a few days. I'm talking like will I get monthly or continual cramps when right now I get cramps like once a year, maybe.)
I'm currently on a tri-phase combo pill, and I'm switching to an IUD. When I first started the combo pill around 2002, they first gave me one where I had the same level of hormones (progesterone and estrogen) every day of the month (except the placebo week), and that gave me significant mood swings and a bit of cramps too, so they switched me to a tri-phase (still both hormones, but different levels throughout the month). Now I'm going to be switching to the Mirena IUD in the hopes that it'll stop my period entirely (we'll see), and I'm wondering if it'll give me any sort of "withdrawal" mood / cramping symptoms, due to dropping the estrogen entirely, or due to switching to a constant (hopefully lower) level of progestrone.
Thanks in advance! :)